# SDR V0DR20151013004

- Difficulty date: October 13, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Make and model: Beech 1900D
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Slip Ring
- Part number: 4H30941
- Part serial: 130376
- Condition: Bulged
- Location: Propeller
- Component: Propeller, Hartzl
- Component part number: HCE4A3J
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED PROPELLER ASSEMBLY HC-E4A-3J TO REPAIR A LEAK.  THE TECHNICIAN REPORTED THAT DURING DISASSEMBLY THE DIELECTRIC FILLER AROUND THE OUTER COPPER RING HAS DETERIORATED, CRACKED OUT, & THAT THE OUTER COPPER RING WAS LIFTED OR BULGED CAUSING THE SLIP RING RUN OUT TO BE OUT OF ACCEPTABLE LIMITS.
